| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that green safety has fallen off of the secure-loc needle in the picc kit.No patient or employee harm.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of safety mechanism failure was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 21ga secureloc safety introducer needle.The sample was received with the safety mechanism activated, fully enclosing the needle tip.The safety mechanism was disassembled and the metal binding clip was measured using a digital microscope and found to be within manufacturing specifications.Following disassembly, the safety mechanism was reset.Subsequent activation of the safety was successful and unremarkable.The safety mechanism functioned as intended and the componentry was found to be within manufacturing specifications.Consequently, this complaint is unconfirmed at this time.